Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 318214, 15 pages
http://dx.doi.org/10.1155/2012/318214
Research Article

Approximations of Antieigenvalue and Antieigenvalue-Type Quantities

Mathematics Department, Indiana University East, Richmond, IN 47374, USA

Received 29 September 2012; Accepted 21 November 2012

Academic Editor: Feng Qi

Copyright © 2012 Morteza Seddighin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. V. Kantorovič, “Functional analysis and applied mathematics,” Uspekhi Matematicheskikh Nauk, vol. 3, no. 6, pp. 89–185, 1948. View at Google Scholar
  2. K. Gustafson, “Positive (noncommuting) operator products and semi-groups,” Mathematische Zeitschrift, vol. 105, pp. 160–172, 1968. View at Publisher · View at Google Scholar
  3. K. Gustafson, “The angle of an operator and positive operator products,” Bulletin of the American Mathematical Society, vol. 74, pp. 488–492, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. K. E. Gustafson and D. K. M. Rao, Numerical Range, Springer, New York, NY, USA, 1997. View at Publisher · View at Google Scholar
  5. K. Gustafson, “Anti eigenvalue inequalities,” World-Scientific. In press.
  6. K. Gustafson, “Operator trigonometry of statistics and econometrics,” Linear Algebra and its Applications, vol. 354, pp. 141–158, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. Gustafson, “The trigonometry of matrix statistics,” International Statistics Review, vol. 74, no. 2, pp. 187–202, 2006. View at Google Scholar
  8. S. Liu, “Efficiency comparisons between two estimators based on matrix determinant Kantorovich-type inequalities,” Metrika, vol. 51, no. 2, pp. 145–155, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Liu and M. L. King, “Two Kantorovich-type inequalities and efficiency comparisons between the OLSE and BLUE,” Journal of Inequalities and Applications, vol. 7, no. 2, pp. 169–177, 2002. View at Publisher · View at Google Scholar
  10. R. Magnus and H. Neudecker, Matrix Differential Calculus With Applications in Statistics and Econometrics, John Wiley & Sons, Chichester, UK, 1999.
  11. C. R. Rao and M. B. Rao, Matrix Algebra and its Applications to Statistics and Econometrics, World Scientific, Singapore, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. G. Wang and S.-C. Chow, Advanced Linear Models, Marcel Dekker, New York, NY, USA, 1997.
  13. C. A. McCarthy, “Cp,” Israel Journal of Mathematics, vol. 5, pp. 249–271, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. T. Furuta, Invitation to Linear Operators, Taylor & Francis, London, UK, 2001. View at Zentralblatt MATH
  15. K. Gustafson and M. Seddighin, “A note on total antieigenvectors,” Journal of Mathematical Analysis and Applications, vol. 178, no. 2, pp. 603–611, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. Seddighin, “Antieigenvalues and total antieigenvalues of normal operators,” Journal of Mathematical Analysis and Applications, vol. 274, no. 1, pp. 239–254, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. Seddighin and K. Gustafson, “On the eigenvalues which express antieigenvalues,” International Journal of Mathematics and Mathematical Sciences, no. 10, pp. 1543–1554, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. C. R. Johnson, “Numerical determination of the field of values of a general complex matrix,” SIAM Journal on Numerical Analysis, vol. 15, no. 3, pp. 595–602, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. M. Seddighin, “Antieigenvalue techniques in statistics,” Linear Algebra and its Applications, vol. 430, no. 10, pp. 2566–2580, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. K. Gustafson and M. Seddighin, “Slant antieigenvalues and slant antieigenvectors of operators,” Linear Algebra and its Applications, vol. 432, no. 5, pp. 1348–1362, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. M. Seddighin, “Computation of antieigenvalues,” International Journal of Mathematics and Mathematical Sciences, no. 5, pp. 815–821, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. S. M. Hossein, K. Paul, L. Debnath, and K. C. Das, “Symmetric anti-eigenvalue and symmetric anti-eigenvector,” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 771–776, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. M. Seddighin, “Optimally rotated vectors,” International Journal of Mathematics and Mathematical Sciences, no. 63, pp. 4015–4023, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH